Relaxed High Resolution Schemes for Hyperbolic Conservation Laws

Research output: Contribution to journalArticle

Details

Authors
  • Achim Schroll
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Pages (from-to)251-279
JournalJournal of Scientific Computing
Volume21
Issue number2
Publication statusPublished - 2004
Publication categoryResearch
Peer-reviewedNo

Bibliographic note

The information about affiliations in this record was updated in December 2015. The record was previously connected to the following departments: Numerical Analysis (011015004), Centre for Mathematical Sciences (011015000)